# SDR R7MR35270

- Difficulty date: May 5, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Engine: Pwa PW206A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Signal Cond Unit
- Part number: AWEURO4
- Part serial: 0311
- Condition: Inoperative
- Location: Mast Moment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNAL PROCESSING UNIT, INOPERATIVE.  NOT MAST MOMENT INDICATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
